# SDR AALA991261

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 500-517
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN LAP CORROSION STRINGER 19R, 17 INCH LENGTH BULGED AND CRACKED.  CUT OUT CORRODED AREA OF THE SKIN LAP AND INSTALLED DOUBLER PER 53-30-3 FIG 5 P20-23.  (M)
